# SDR GTIA20130523631

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 4,165 hours, 1,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070015002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD F/A FLASHLIGHT INOPERATIVE.  SECURED OTBD (FWD) F/A JUMPSEAT FLASHLIGHT LAMP, BATTERY ALSO REPLACED.
